# SDR SWIA202161800

- Difficulty date: October 25, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 38,572 hours, 24,548 cycles
- System (JASC): 7100 · Powerplant System
- Part: None
- Condition: Vibrates
- Stage of operation: TO
- How discovered: O
- Nature of condition: G
- Precautionary procedure: D

## Discrepancy

HIGH LEFT ENGINE VIB ON TAKEOFF ROLL. REACHED 2.5 IN YELLOW ARC. LEVELED AND RAN QRH HAD POWER BACK TO UNDER 50% N1 TO GET OUT OF YELLOW ARC AND EVEN AT FLIGHT IDLE WE WERE AT 1.6 VIB. ANY USE OF POWER BROUGHT THE VIBRATION LEVEL INTO THE YELLOW ARC.    (FLIGHT 3723 - FILED CLOSED)   COMPLIED WITH GEMM SP97 AND TASK CARD 12-430-002  FOR REMOVAL AND REPLACEMENT OF LH ENGINE FAN BLADE PINS. VIBE CHECK GOOD
